# SDR HALA2009110400505

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,065 hours, 17,245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB- ABORTED TAKEOFF AT APPROX 75KTS DUE TO AUTO THROTTLE NOT ENGAGEING.  ON TAXI BACK TO GATE, ENGAGED OK.  PERFORMED MCDP TEST 2, 10,30 AND NO FAULTS NOTED.  COMPLETED BRAKE CHECK, NR 1 AND 2 ENG TEST 3 AND PERFORMED THE ETOPS * ITEMS.
